Abstract:
For the many-channel queueing systems with refusals and for the infinite-channel systems with stationary discrete-time input we obtain some estimates of continuity; this estimates are uniform with respect to the time and to the number of channels. Our results are obtained by means of the method of metric distances.
Citation:
L. Seidl, “Quantitative estimates of the continuity of many-channel queueing systems”, Teor. Veroyatnost. i Primenen., 26:4 (1981), 745–756; Theory Probab. Appl., 26:4 (1982), 732–744